How Does Plan B Affect Your Next Period

335 Replies
Regalus - July 31

Hi again grandpa viv, so tomorrow is the day i am supposed to have my period, is there any way to know how delayed my period could possibly be? Like how late might i be. Or is there no way that i can tell? Thank you so much!!!

 

Grandpa Viv - July 31

It varies - the delay could be a week or two. It is still too early to run a test for pregnancy from s_x on the 22nd. I think you should quit worrying. GL!

 

Hello8876 - October 21

Hi granpa viv, i'm freaking out because i has unprotected sex on october 10. I got my period on september 24 and still my period has not come yet. I took the plan b pill, abou 12 hours later and the second one too. The internet said i would bleed because of the plan b. I still havent gotten any sympotoms, just swollen breasts. What does this mean? Help PLEASE

 

JessD - January 13

Jan 10th my bf came inside me but didn't tell me until after. I have been on birth control pill for years now and have not missed one in awhile. Sunday was the first day of the white pills like always but I don't normally start until Tuesday. Jan 13 but so far nothing except for cramping which I have been doing for a couple of days already. The older I get the more normal it is for me to cramp a few days or even a week before my period actually starts. I have been stressing which I know can delay my period but I was freaking out so Jan 11th I took Plan B. Could that delay my period even further? I had my regular period in Dec.

 

Grandpa Viv - January 13

The chance of pregnancy from sex a few days before your period is due is slim indeed, especially if you are on the pill. Plan B was overkill and may now be delaying your period. Take a test or two to set your mind at ease, then wait for your period which might be a week or so late.

 

ramess - January 15

hello grandpa viv my girlfriend and i had sex on Saturday she took plan b on Sunday the 28th of December 2014 she gets her period the 12 or 13 of every month so she was supposed to already got her period Tuesday January 2015 she told me that she did not get it . she did bleed or spot for one day last week or so. does this mean she is pregnant or is her period off. what is the chances of her being pregnant.

 

Jaemi - March 11

Hi Grandpa Viv. I had sex on the 30 Dec last year and took plan b for the first time on the 31 Dec. I remember that my period came one week earlier than it should in January but I can't remember the exact date. My period then came again on the 4th Feb and ended on the 6th. I had unprotected sex with my boyfriend on the 7th Feb at night and I took plan b the next morning. It is now 11 March and I have yet to goet my period. It's been one week late and I'm really worried. Please help!

 

Jaemi - March 11

To add on from my post above, my boyfriend did not came in me. But I heard that pre evacuation may occur. So that's why I decided to take plan b just to be safe

 

Kaykayy - August 23

I took plan B about 30 hours after unprotected s_x, but he pulled out before he finished. I am now three days late. Is this normal? I am very worried and stressed out. I would go buy a pregnancy test but money is a little tight at the moment. I don't know what to do!

 

Grandpa Viv - August 23

Plan B often delays menstruation especially if used during the second half of the cycle. You are not reciting any other early pregnancy signs so chances are you are safe. As soon as you have a few bucks to spare please buy your own condoms and vaginal spermicide and make sure both get used properly. Also read up on the "fertile window"  or download the fertile days app to your phone.

 

Kaykayy - August 23

I have no symptoms, other than tender breasts but this is normal when I am about to start my period. I also have cramps. They feel the same as period cramps so hopefully I will be getting my period soon. Thank you!

 

LiveLoveShop91 - August 26

I am over 165 lbs but I took Plan B right after having sex when the condom broke. He didn't ejaculate, and I got my period right when I should have, a week later for 5 days, but here it is 3 weeks later and I'm nauseous, have to do # 2 quite often, and feel like my stomach has a weird sensation. Could Plan B be causing this kind of problem weeks later? I've sheduled a doc appt but they can't see me until next week and I'm freaking out wondering what's going on with my body and if those hormones have screwed something up with my body.

 

Grandpa Viv - August 26

If PlanB hormones or your mind are causing your problems they should sort themselves out when your next period arrives. Why not run a home pregnancy test to get that worry out of the way. I don't see how the encounter you describe could have caused pregnancy, it was not even in the fertile window. BTW, most condom breakage is due to age, improper storage or wrong kind of lubricant. You should be able to put your fist into a good condom without breaking it.

 

Girl online - November 20

My period doesn't come on the same day each month. It came on 10/22. I was with a guy on 11/8. We had a condom and he didn't really go inside of me but I was worried he might have had it on his hands and then stuck them up my vagina. There also might have been pre c_m. I have been nervous and sometimes my stomach hurts then I decided to take plan b three and a half days after the night. I started bleeding on 11/17, heavily and on 11/18 but on 11/19 it kind of died down and right now (11/20) I'm not sure what it's going to do. Is what is going on with me normal? My periods are usually 6 days. Does this bleeding count as a period? 

 

Grandpa Viv - November 21

Your encounter was pretty close to ovulation so Plan B was a good idea even though taken late. The exposure was low, too. Plan B usually causes an upset in the monthly cycle. Your bleed probably counts as a period and resets the month.

 

an0n - November 30

So here's the story, Grandpa Viv. I had just ended my period on October 30th, and that night around 3-4am, there was penetration for less than a minute, no ejaculation but was still worried about precum. So 12hrs later, I took Plan B, both doses at the same time... didnt throw up nor did I show any side effects. Four days later, and during the time my ovulation window would have started, I started bleeding, enough to make it seem like it was my period, however it only lasted four days and my normal period length would usually last 5-6 days. Two weeks later (No. 18th), I started ovulating. It is now November 30th and my expected period has been a week late, but I have been showing signs of menstration such as minor cramps and breast tenderness. I was just wondering if the four day bleeding was my period or when I would get my next period. Please shed some light. Thank you.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?